# SDR UALA2011033001520

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 38,305 hours, 8,403 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M33406 EMER PWR SUPPLY DID NOT KEEP IT'S LIGHTS ILLUMINATED FOR 15 MINUTES AT L3 DOOR.  REPLACED POWER SUPPLY.  OP CHECK GOOD.
